文章摘要
包冬晴.补骨脂致自身免疫样药物性肝损伤和肝窦阻塞综合征的案例分析[J].安徽医药,待发表.
补骨脂致自身免疫样药物性肝损伤和肝窦阻塞综合征的案例分析
投稿时间:2026-08-17  录用日期:2026-10-26
DOI:
中文关键词: 药物性肝损伤  自身免疫样肝炎  肝窦阻塞综合征  补骨脂  中草药
英文关键词: 
基金项目:
作者单位地址
包冬晴* 内蒙古医科大学附属医院 内蒙古医科大学附属医院
摘要点击次数: 35
全文下载次数: 0
中文摘要:
      目的 分析1例口服补肺活血胶囊引起的特殊类型药物性肝损伤-自身免疫样肝炎(DIAIH)和肝窦阻塞综合征(SOS)个案,并复习相关文献,以提醒临床医师安全使用传统中药。方法 以中国2023版《药物性肝损伤诊治指南》为指导,结合RUCAM评分量表及文献资料对补肺活血胶囊与肝损伤的相关性进行评估。结果 该患者极可能为补肺活血胶囊成分之一补骨脂导致特殊类型严重药物性肝损伤,患者停用补肺活血胶囊后丙氨酸转移酶(ALT)、天门冬氨酸转移酶(AST)迅速下降,在7 d内从正常值上限下降约50%以内。RUCAM量表评分9分,补肺活血胶囊与肝损伤的因果相关性评价为极可能,其主要成分为补骨脂存在肝损害可能。结论,补骨脂同时引起DIAIH和SOS鲜有相关文献报道,临床医师应熟悉所用药物的药性及可能发生的副作用,尤其关注严重肝脏不良事件的发生,做到早监测、早排查,确保患者用药安全。
英文摘要:
      Objective To investigate a rare case of severe drug-induced liver injury (DILI) manifesting as concurrent drug-induced autoimmune-like hepatitis (DIAIH) and hepatic sinusoidal obstruction syndrome (SOS) following oral administration of Bufei Huoxue Capsules, and to review the pertinent literature, with the aim of heightening clinician awareness regarding the hepatotoxic potential of traditional Chinese medicines. Methods The causality between Bufei Huoxue Capsules and liver injury was assessed in accordance with the 2023 Chinese Guidelines for the Diagnosis and Management of Drug-Induced Liver Injury, utilizing the RUCAM causality assessment scale and corroborated by relevant literature. Results The patient developed a severe, specific type of DILI that was highly likely attributable to one of the constituents of Bufei Huoxue Capsules—namely, Psoraleae Fructus (Buguzhi). Following discontinuation of the capsules, serum alanine aminotransferase (ALT) and aspartate aminotransferase (AST) levels declined rapidly, with a reduction of approximately 50% from the upper limit of normal (ULN) within 7 days. The RUCAM score was 9 points, indicating a “highly probable” causal relationship between the herbal preparation and hepatic injury. Psoraleae Fructus, a principal component, is recognized for its potential hepatotoxicity. Conclusions The simultaneous occurrence of DIAIH and SOS induced by Psoraleae Fructus (Buguzhi) is rarely documented in the literature. Clinicians should maintain a comprehensive understanding of both the pharmacological profiles and the potential adverse effects of prescribed agents, with particular vigilance for serious hepatic adverse events. Early laboratory monitoring and prompt withdrawal of suspected causative agents are essential measures to safeguard patient medication safety.
  查看/发表评论  下载PDF阅读器
关闭